Publication
Title
Fundamental properties of rhythm sequences
Author
Abstract
Language
English
Source (journal)
Journal of the American Society for Information Science. - Washington, D.C., 1970 - 2000
Publication
Washington, D.C. : 2008
ISSN
0002-8231 [print]
1097-4571 [online]
Volume/pages
59:9(2008), p. 1469-1478
ISI
000257168200009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 01.03.2011
Last edited 09.12.2018